# SDR CA980403009

- Difficulty date: December 30, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA 28-180
- Propeller: Snsnch 76EM8S5
- System (JASC): 6110 · Propeller Assembly
- Part: Blade
- Condition: Damaged
- Location: Prop Le & Face
- Part time: 1,175 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION.  CORROSION FOUND ON FACE SIDE OF THE BLADES ACCOMPANIED BY STONE DAMAGE.
